# SDR CHQA201100097

- Difficulty date: March 3, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 20,647 hours, 17,925 cycles
- Engine: Allsn AE3007A
- Engine time: 15,224 hours, 13,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522191017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE SERVICE DOOR SURROUND LOWER PORTION AT FRAME NR 20.  A THICKNESS MEASUREMENT WAS DONE BY UT IAW NDI MANUAL, INTRODUCTION P 22 (F).  MINIMUM MATERIAL REMAINING IS 0.66 INCHES.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT ON THE AREA IAW NDI MANUAL, INTRODUCTION P 17 E AND NO CRACKS WERE FOUND.  A BLEND WAS PERFORMED IAW ETD2011-145/02494 ON SERVICE DOOR SURROUND FORWARD LOWER PORTION WITH NO CORROSION REMAINING.  THE AREA WAS RE-PROTECTED IAW ETD2011-145/02494.
